IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stabilizing Regulators for Nonlinear Continuous Systems of Large Dimension Using the Asymptotics of the Matrix Algebraic Riccati Equations Solutions

2018 Eleventh International Conference "Management of large-scale system development" (MLSD 2018)

Author(s): Danik Yu E. ; M.G. Dmitriev ; D.A. Makarov
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 2018
Conference Location: Moscow, Russia
Conference Date: 1 October 2018
Page(s): 1 - 4
ISBN (Electronic): 978-1-5386-4924-4
DOI: 10.1109/MLSD.2018.8551832
Regular:

In this paper an approach for the construction of composite stabilizing regulators for singular perturbed optimal control problems and optimal control problems for weakly coupled nonlinear systems... View More

Advertisement